# SDR IPXA2023030391503

- Difficulty date: February 18, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 29,363 hours, 19,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 146N52193
- Part serial: NA
- Condition: Corroded
- Location: Sta 1540 Lbl45.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3*MAJOR REPAIR* SEAT TRACK AT STA 1540 LBL 45.5 HAS CORROSION ON THE IB FLANGE OUT OF LIMITSACCOMPLISHED REPAIR ON SEAT TRACK PER SRM 53-00-52-2R-5 DETAIL II
